# SDR FDEA202504250644

- Difficulty date: April 25, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66249
- Aircraft time: 7,097 hours, 3,539 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Aileron
- Component: Aileron, Boeing
- Component part number: 113T6100100G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMGE FOUND ON AILERON (MPN: 113T6100-100G SN 1204) BTM SKIN WS 513, 33.5 INCH AFT OF   HINGE. REPAIRED DAMAGED AREA ON LOWER SKIN OF RH INBOARD AILERON MPN: 113T6100-100G SN:   001204 WS: 513 AND 33.5 IN AFT OF HINGE IN REF TO B767 SRM 57-60-01-2R SHEET: 6 FIG: 201   REPAIR: 1 AND B767 SRM 51-70-04. SEE JPF FOR ALL OTHER WORK ACCOMPLISHED. THIS IS A   MAJOR REPAIR.
